# SDR QXEA2021062900334

- Difficulty date: June 27, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 32,773 hours, 35,005 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Part number: HA107115K4509
- Condition: Inoperative
- Location: Aft Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUSELAGE DOORS MASTER WARNING AFTER TAKEOFF CLIMBING THROUGH 8000'. RAN CHECKLIST AFT BAGGAGE DOOR WAS RED ON DOORS DISPLAY. PRESSURIZATION NORMAL. REMOVED FROM SERVICE. ON ARRIVAL TO GATE, FOUND AFT BAGGAGE DOOR HANDLE STICKING OUT. REPLACEMENT OF AFT BAGGAGE DOOR FLUSH-HANDLE LATCH ASSEMBLY. AIRCRAFT RETURNED TO SERVICE.
